# SDR UPS96221692

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 351.2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FRAME 351.2 EXFOLIATED ABOVE STR 25R, DETERMINED TO BE ON SHEAR TIE AND NOT ON FRAME.  REMOVED DISCREPANT AREA, FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 51-40-2, 53-10-2 AND 51-30-2.
